# SDR 00FDEA00148

- Difficulty date: March 14, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623654
- Condition: Corroded
- Location: Fuselae
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01(1)) ON STRINGER AT RBL 15, WL 150, BS 674.  **  S/D  **  R&R PER FEDEX SRM 53-10-1, 53-10-3.
